# SDR WX0A2022072074164

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 49,438 hours, 33,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 004504
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF W,O, 459481 EMERGENCY BATTERY CAPACITY CHECK FAILED PACKS 10WL AND 13WL PARTS ON ORDER / R&R BOTH EMERGENCY POWER SUPPLY UNITS 10WL AND 13WL IAW AMM 33-51-38-000-001-A/33-51-38-400-002-A OPS CHKS GOOD"
